The exponentiated Kumaraswamy-power function distribution


BURSA N. , Ozel G.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.46, no.2, pp.277-292, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.15672/hjms.2017.411
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.277-292
  • Keywords: Kumaraswamy-power function distribution, maximum likelihood estimation, hazard function

Abstract

In this paper, the exponentiated Kumaraswamy-power function distribution is introduced. Some structural properties of the proposed distribution including the shapes of the density, hazard and quantile functions are explored. Besides, skewness and kurtosis measures are investigated. The method of maximum likelihood is used for estimating model parameters. For different parameter settings and sample sizes, a simulation study is performed and the performance of the new distribution is compared with some well-known distributions. Then, an application is presented with a real data set to illustrate the usefulness of the proposed distribution.